# SDR SWI2025F00081

- Difficulty date: November 22, 2024
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,216 hours, 32,000 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L HAS CORROSION FROM APPROX FS280 - FS333 MX 29199537     (C-CHECK RO 1/29/2025)    REMOVED AND INSTALLED NEW STR 26L FROM FS280 TO FS333 REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV KCOMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
